# SDR DLM88020447

- Difficulty date: April 16, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 40,381 hours, 34,028 cycles
- Engine: Pwa JT8D219
- Engine time: 29,748 hours, 23,325 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 2
- Part time: 29,748 hours, 23,325 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

ACFT RTO DUE NR 2 ENGINE OVERTEMP.  ACFT RETURNED TO GATE.  SUBSEQUENT BORESCOPE CONFIRMED 7 STAGE FAILURE.  REPLACED ENGINE.
